# SDR SWAA2019090336462

- Difficulty date: August 29, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 35,558 hours, 25,485 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8383008
- Part serial: YA0144583
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

#1 ENGINE WOULD NOT PRODUCE FULL POWER ON TAKEOFF.  COMMANDED 95%N, BUT ONLY PRODUCED 88%.  R&R FUEL PUMP PER MT.
